# SDR UALA2008120506769

- Difficulty date: December 5, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 36,707 hours, 10,309 cycles
- Engine: Pwa PW4056
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE 'T-E FLAP DISAGREE' EICAS MSG DISPLAYED WITH FLAPS AT 20 UNITS.  ACCOMPLISHED BITE TEST OF FSEU AT GATE IN SFO WITH FLAPS STILL AT 20 UNITS.  FSEU IS THE OLD NON-DIGITAL TYPE.  SHOWED FAULTS FOR M548 AND M603.  PERFORMED BITE TEST PER MM 27-51-00-FIG 104, FLAPS AT RETRACTED POSITION ENDED AT BLOCK 4 THE FSEU COMPONENTS AND WIRING ARE OK.  CREW REPORTED MSG APPEARED WHEN FLAP HANDLE WAS MOVED FROM 1 UNIT POS TO THE 5 UNIT POS.  FLAPS WERE LOWERED TO 20 UNITS IN ALTERNATE.  NOTHING UNUSUAL FELT OR NOTICED BY CREW.  PERFORMED BITE TEST.  TEST OK.  ALSO RAN SLATS FLAPS IN EACH POSITION FROM 1 TO 25 UNITS, NO FAULTS OR EICAS MESSAGE, ALSO PERFORMED THE BITE TEST AGAIN ON FSEU NO FAULTS INDICATED.  NO RECURRENCE AS OF 12/24/08.
